# SDR AALA202410071894

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 65,254 hours, 27,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOUD SQUEAL FROM CAPTIAN SLIDING WINDOW ON CLIMB. CHECKED WINDOW, WINDOW WAS LOCKED. SQUEAL LESSENED WHEN PRESSURE APPLIED TO HANDLE BUT NEVER WENT AWAY COMPLETELY; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED WINDOW, INSPECTED SEAL. NO ABNORMALITIES NOTED. PRESSURIZED TO 4 PSI. NO SQUEAL NOTED, PER AMM 56-12-11. NO FAULT FOUND.
